Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 42, NWS Fort Worth, TX

October 20, 2019Dallas County, Ellis County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 20, 2019, 9:20 PM CDT for Dallas County, Ellis County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 20, 2019, 9:20 PM CDT (02:20 UTC)
Expired
Oct 20, 2019, 10:00 PM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dallas County, TX, Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 20, 9:30 PM CDTTSTM WND DMGOak Leaf, TXSIGNIFICANT ROOF DAMAGE WITH TREES AND BIG LIMBS DOWN IN OAK LEAF IN NORTHERN ELLIS CO.
Oct 20, 9:42 PM CDTTORNADO 0Ferris, TXAN NWS STORM SURVEY TEAM CONFIRMED AN EF-0 TORNADO IN FERRIS WITH ESTIMATED PEAK WINDS OF 85 MPH. THE PATH LENGTH WAS 0.18 MILES, WITH A MAXIMUM WIDTH OF 160 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 20, 7:01 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
1.2
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

890 
WFUS54 KFWD 210220
TORFWD
TXC113-139-210300-
/O.NEW.KFWD.TO.W.0042.191021T0220Z-191021T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
920 PM CDT Sun Oct 20 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northern Ellis County in north central Texas...
  Southeastern Dallas County in north central Texas...

* Until 1000 PM CDT.
    
* At 920 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Ovilla, or near Glenn Heights, moving east at 30
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Glenn Heights and Oak Leaf around 925 PM CDT.
  Waxahachie and Red Oak around 930 PM CDT.
  Ennis around 940 PM CDT.
  Wilmer, Ferris and Palmer around 945 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3239 9649 3242 9698 3257 9695 3262 9652
      3255 9652 3254 9653 3253 9652 3253 9651
      3251 9651 3250 9650 3248 9651 3247 9650
TIME...MOT...LOC 0220Z 269DEG 27KT 3250 9690 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Dunn
4 follow-up statements
255 
WWUS54 KFWD 210234
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
934 PM CDT Sun Oct 20 2019

TXC113-139-210300-
/O.CON.KFWD.TO.W.0042.000000T0000Z-191021T0300Z/
Ellis TX-Dallas TX-
934 PM CDT Sun Oct 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN ELLIS AND SOUTHEASTERN DALLAS COUNTIES...
    
At 934 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Red Oak, moving east at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ennis and Wilmer around 940 PM CDT.
  Ferris and Palmer around 945 PM CDT.

Other locations impacted by this tornadic thunderstorm include Pecan
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3239 9649 3242 9685 3258 9683 3262 9652
      3255 9652 3254 9653 3253 9652 3253 9651
      3251 9651 3250 9650 3248 9651 3247 9650
TIME...MOT...LOC 0234Z 269DEG 27KT 3250 9678 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

Dunn
109 
WWUS54 KFWD 210243
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
943 PM CDT Sun Oct 20 2019

TXC113-139-210300-
/O.CON.KFWD.TO.W.0042.000000T0000Z-191021T0300Z/
Ellis TX-Dallas TX-
943 PM CDT Sun Oct 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN ELLIS AND SOUTHEASTERN DALLAS COUNTIES...
    
At 943 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ferris, or near Lancaster, moving east at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Combine around 1005 PM CDT.

Other locations impacted by this tornadic thunderstorm include Pecan
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3244 9650 3246 9678 3259 9677 3262 9652
      3255 9652 3254 9653 3253 9652 3253 9651
      3251 9651 3250 9650 3248 9651 3247 9650
TIME...MOT...LOC 0243Z 266DEG 27KT 3253 9669 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Dunn
835 
WWUS54 KFWD 210254
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
954 PM CDT Sun Oct 20 2019

TXC113-139-210300-
/O.CON.KFWD.TO.W.0042.000000T0000Z-191021T0300Z/
Ellis TX-Dallas TX-
954 PM CDT Sun Oct 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH
CENTRAL ELLIS AND SOUTHEASTERN DALLAS COUNTIES...
    
At 954 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ferris, or 9 miles south of Seagoville, moving east
at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Combine around 1005 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3250 9668 3260 9668 3262 9652 3255 9652
      3254 9653 3253 9652 3253 9651 3251 9651
      3250 9650 3248 9651
TIME...MOT...LOC 0254Z 269DEG 27KT 3253 9659 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Dunn
823 
WWUS54 KFWD 210300
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1000 PM CDT Sun Oct 20 2019

TXC113-139-210310-
/O.EXP.KFWD.TO.W.0042.000000T0000Z-191021T0300Z/
Ellis TX-Dallas TX-
1000 PM CDT Sun Oct 20 2019

...THE TORNADO WARNING FOR NORTH CENTRAL ELLIS AND SOUTHEASTERN
DALLAS COUNTIES HAS EXPIRED...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning has been allowed to expire.
This storm is still severe and could produce a tornado if it becomes 
better organized.

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3250 9668 3260 9668 3262 9652 3255 9652
      3254 9653 3253 9652 3253 9651 3251 9651
      3250 9650 3248 9651
TIME...MOT...LOC 0300Z 269DEG 27KT 3253 9655 

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 20, 6:22 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Oct 20, 6:22 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
622 PM CDT Sun Oct 20 2019

.AVIATION...
/00Z TAFS/

Main concerns in the immediate short term are the little cluster
of initial convection to the southwest of the Metroplex. This
initial activity appears to be in response to the leading edge of
stronger forcing spreading in from the west and will continue to
fight some drier air aloft over the next hour. It's a little
uncertain whether or not this will hold together and directly
impact the airports. We'll show a VCSH to start the TAF off at the
major Metroplex airports and continue to monitor this closely.

Otherwise, the main show will arrive after dark in the 4-8Z
timeframe when thunderstorms are expected to erupt along the cold
front. We'll continue with a VCTS at 4Z with prevailing TSRA from
6-8Z. The front will be accompanied by a wind shift to the
northwest and quickly improving conditions. VFR is expected to
prevail on Monday with north winds around 10 kt.

At Waco, similar trends are expected except the onset of
thunderstorms will be a little later. We'll have VCTS by 6Z with
prevailing TSRA in the 8-10Z timeframe.

Dunn

&&

.SHORT TERM... /Issued 222 PM CDT Sun Oct 20 2019/

/This afternoon through Monday/

Forecast trends are in good shape as we expect the main show to
be later this evening and tonight. There is still a slight chance
of convection across the far southeast counties through this
afternoon. Latest satellite image shows the upper level low over
Wyoming and Colorado and the associated cold front extending from
Kansas to southeast Colorado and northern New Mexico. They will
continue east/southeast and move through North and Central TX
later this evening and tonight. Confidence is high that a line of
storms will develop to our northwest by mid-evening, likely
reaching the DFW Metroplex around or just after midnight and
moving into Central TX a few hours later.

There is still some uncertainty about the development and the
severity of the storms ahead of the front late this afternoon and
evening. It appears that some of the important ingredients needed
for storms to develop will not be there yet. We will continue to
watch the trends in moisture, instability and lift and will make
necessary adjustment to the PoPs. For now, we will mention a
chance of storms north and west of the DFW Metroplex and across
the south and east to account for this possibility.

In terms of the severe weather risk for North Texas, we still
expect a few strong to severe storms across the area, especially
north of the I-20 corridor. The main threats with the line of
storms will be damaging winds and large hail. If any convection
develops ahead of it or remains cellular, it will increase the
tornado threat. In general, the tornado threat remains low at this
time. We like to remind everyone to stay weather aware tonight
and have a plan if any warning is issued for their location.

After the cold front clears out tomorrow morning, northwest winds
will continue through the day tomorrow. The good news is that high
temperatures on Monday will only reach the 70s area wide under
clear skies.

Sanchez

&&

.LONG TERM... /Issued 345 PM CDT Sun Oct 20 2019/

/Tuesday through Next Weekend/

Cool conditions will grip much of North and Central Texas to
start the day on Tuesday. With clear skies, low dewpoints and
light winds...ideal radiational cooling is anticipated. NAM MOS
and the previous forecast both appear to encompass the cooler side
of the guidance. With that in mind, I've hedged towards these
cooler solutions which advertise Tuesday morning lows in the 40s
with a few of the sheltered regions in the upper 30s. Some patchy
frost will be possible for locales that dip down into the upper 30s.

Mid-level high pressure will remain in control across our region
during the day on Tuesday and into Wednesday. This will equate to
tranquil weather conditions with high temperatures slowly
moderating both days to above climatological norms. Daytime high
temperatures will climb into the upper 70s to mid 80s by Wednesday
as south to southwesterly breezes develop ahead of the next upper
trough. The warmest conditions are expected near and west of the
US HWY 281 corridor. With the increasing surface pressure
gradient, low level winds should climb into the 20 to 25 MPH
range. Given the sufficient boundary layer mixing, wind gusts to
near 30 MPH are not out of the realm of possibility on Wednesday
afternoon. Minimum RH values are expected to crater down into the
mid 20s west of I-35. While wetting rains are forecast Sunday
night (tonight) into Monday, 1 and 10 hour fuels---mainly smaller
vegetation types such as grasses and small timber---dry quickly
under full solar insolation. Given that the drying of fuels is
increasingly likely, it's probable that an elevated fire weather
threat will materialize on Wednesday.

The next weather pattern shift is anticipated on Thursday when an
upper low will detach from the main westerlies and dive south
toward the Lone Star State. If you've been following along over
the past several days, the general model theme persists through
the 12 UTC cycle. The 12 UTC GFS and most of its ensemble members
along with the Canadian remain quick with FROPA on Thursday across
most of North and Central Texas (with FROPA through Central Texas
by 21 UTC Thursday). The 12 ECMWF still remains the slow outlier
as it delays the ejection of the upper trough and front with the
FROPA not through the entire area until the pre-dawn hours on
Friday morning.

Climatologically speaking, a faster FROPA would be favored, but
given the uncertainty about the depth/speed of the upstream colder
airmass, I'm reluctant to blindly follow the GFS/Canadian
solutions based on climatology. Moreover, model guidance tends to
struggle with digging upper level troughs and in many instances
their initial solutions prove to be too swift with their
progressions. This would give credence to the slower ECMWF
solution. What appears to be the most reasonable forecast is for
areas across the northern Big Country to experience FROPA prior to
peak heating on Thursday. I'll advertise temperatures in mid to
upper 60s here. While the warm sector airmass will likely be
enshrouded with cloud cover, high temperatures may still climb
into the mid to possibly upper 70s courtesy of strong WAA. If the
Canadian/GFS are closer to reality, highs may need to be lowered
down into the 60s.

Showers and thunderstorms may blossom along and behind the front
as it passes southward on Thursday. While deep layer shear will
likely support organized modes, the magnitude of instability is
uncertain. Should the GFS/Canadian models verify, it's likely that
the window for any strong to severe storms will be limited owing
to meager moisture advection. The slower ECMWF, however, would
allow ample time for a better fetch of moisture northward and thus
greater instability over more of the area. We will continue to
refine this portion of the forecast over the next several days.

The forecast difficulty increases significantly as model guidance
remains largely divergent regarding their solutions for Friday
and into next weekend. There is perhaps greater confidence in the
slower solutions given that the Canadian has trended toward the
slower ECMWF. Strengthening 700-850mb WAA atop the cooler surface
air---as implied by the Canadian and ECMWF---should in theory
promote a widespread post frontal precipitation shield across the
area. While the GFS has shown some run-to-run consistency, it
remains the fast outlier and the latest forecast leans on a blend
of the slower guidance. As such, I've nudged PoPs slightly above
the GFS-heavy national blended guidance and kept temperatures
below normal as we head into the last weekend of October.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  75  47  76  51 / 100   0   0   0   0
Waco                60  76  43  78  50 /  90  20   0   0   0
Paris               59  70  43  72  46 / 100  10   0   0   0
Denton              53  75  40  75  50 /  80   0   0   0   0
McKinney            56  74  42  75  47 / 100   0   0   0   0
Dallas              60  75  48  76  53 / 100   5   0   0   0
Terrell             61  74  44  75  46 /  90  10   0   0   0
Corsicana           63  73  45  77  49 / 100  20   0   0   0
Temple              62  76  42  78  51 / 100  20   0   0   0
Mineral Wells       53  74  40  75  49 /  80   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

91
Hazardous weather outlook, Oct 20, 3:34 PM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
334 PM CDT Sun Oct 20 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211315-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
334 PM CDT Sun Oct 20 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon, This Evening, and Tonight.
With unseasonally warm temperatures and breezy south winds, elevated
fire weather concerns will continue through sunset across western
portions of North Texas.

Thunderstorms will be possible late this afternoon and into the
evening hours across Central and East Texas. Severe weather is not
anticipated with this activity though gusty winds and lightning
strikes will accompany the storms.

Thunderstorms will accompany a cold front tonight, initially
impacting areas north and west of the Dallas/Fort Worth Metroplex
during the evening hours. These storms should eventually organize
into a line, moving southeast through the region overnight. Some of
these storms could be severe, with damaging winds and large hail the
primary threats. Although the line will move fairly quickly, heavy
rain will occur, particularly east of the I-35 corridor where some
flooding issues may arise.

Above normal temperatures and breezy conditions will return to
western portions of North Texas on Wednesday, likely reigniting fire
weather concerns.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Another cold front will bring thunderstorm chances back to the
region on Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be requested later this evening,
primarily north and west of the Dallas/Fort Worth Metroplex.
Although the severe threat will continue overnight, spotter
activation is unlikely after midnight.

In the hours before

Local storm report, Oct 20, 8:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             0.5 NW GAINESVILLE      33.63N  97.15W
10/20/2019  E3.00 INCH       COOKE              TX   EMERGENCY MNGR

            THREE INCH HAIL REPORTED 1/2 MILE NW OF GAINESVILLE
Local storm report, Oct 20, 8:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             JOSHUA                  32.47N  97.38W
10/20/2019  E1.00 INCH       JOHNSON            TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN JOSHUA
Local storm report, Oct 20, 8:49 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             GAINESVILLE             33.63N  97.15W
10/20/2019  E2.00 INCH       COOKE              TX   LAW ENFORCEMENT

            TWO INCH HAIL REPORTED IN GAINESVILLE
Local storm report, Oct 20, 8:51 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             GAINESVILLE             33.63N  97.15W
10/20/2019  E2.50 INCH       COOKE              TX   AMATEUR RADIO

            TENNIS BALL SIZE HAIL REPORTED IN GAINESVILLE
Local storm report, Oct 20, 8:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             1 E COPPELL             32.95N  97.00W
10/20/2019  E1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER SIZE HAIL REPORTED 1 MILE EAST OF COPPELL
Local storm report, Oct 20, 9:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     MIDLOTHIAN              32.48N  96.98W
10/20/2019                   ELLIS              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS POWER LINES, TREES, AND POWER
            POLES DOWN IN NORTH MIDLOTHIAN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 7:06 PM CDTSevere Thunderstorm WarningFWDWise54 min
Oct 20, 7:18 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant42 min
Oct 20, 7:23 PM CDTSpecial Weather StatementFWDHood37 min
Oct 20, 7:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker41 min
Oct 20, 7:36 PM CDTSevere Thunderstorm WarningFWDCooke, Denton54 min
Oct 20, 8:01 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant44 min
Oct 20, 8:08 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant52 min
Oct 20, 8:13 PM CDTSevere Thunderstorm WarningFWDGrayson19 min
Oct 20, 8:41 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant49 min
Oct 20, 8:56 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton64 min
Oct 20, 9:00 PM CDTTornado WarningFWDDallas30 min
Oct 20, 9:23 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Dallas37 min
Oct 20, 9:30 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman60 min
Oct 20, 9:49 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall56 min
Oct 20, 10:26 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Oct 20, 10:51 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar39 min
Oct 20, 11:01 PM CDTTornado WarningFWDRains, Van Zandt44 min
Oct 20, 11:39 PM CDTSevere Thunderstorm WarningFWDComanche, Erath51 min
Oct 20, 11:41 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise64 min
Oct 20, 11:44 PM CDTSevere Thunderstorm WarningFWDHopkins31 min
Oct 20, 11:48 PM CDTSpecial Weather StatementFWDGrayson27 min
Oct 21, 12:03 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson57 min
Oct 21, 12:06 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Hunt, Rockwall, Tarrant69 min
Oct 21, 12:21 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Somervell, Tarrant54 min
Oct 21, 12:27 AM CDTTornado WarningFWDCollin21 min
Oct 21, 12:44 AM CDTSevere Thunderstorm WarningFWDTarrant31 min
Oct 21, 12:53 AM CDTSevere Thunderstorm WarningFWDLamar54 min
Oct 21, 1:01 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton59 min
Oct 21, 1:04 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Lamar71 min
Oct 21, 1:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more61 min
Oct 21, 2:01 AM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan59 min
Oct 21, 2:04 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Limestone, Navarro56 min
Oct 21, 2:57 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Limestone, Navarro, Van Zandt63 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.